# SDR FDEA201109304219

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5381317420000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER  FR54.1 HAS A BROKEN SCALLOP BETWEEN SEAT TRACK 2R & 3R.   DEFECT MEASURES .37 SQ IN.  R & R ADAPTER IAW SRM 51-72-10 AT FR54.1
